# SDR UALA2009040200943

- Difficulty date: April 2, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 55,035 hours, 10,291 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483575
- Part serial: 128
- Condition: Leaking
- Location: #2 Sliding
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR LEAK IN WINDSCREEN.  RTFL.  CAPTAIN'S NR 2 SLIDING WINDOW NEEDS REPLACEMENT.  WINDOW REPLACED.
